Barrieu, Pauline, Rouault, A. and Yor, M. (2004) A study of the Hartmann-Watson distribution motivated by numerical problems related to the pricing of Asian options. Journal of applied probability, 41 (4). pp. 1049-1058. ISSN 0021-9002
One approach to the computation of the price of an Asian option involves the Hartman-Watson distribution. However, numerical problems for its density occur for small values. This motivates the asymptotic study of its distribution function.
|Additional Information:||2007 © Applied Probability Trust|
|Library of Congress subject classification:||H Social Sciences > HG Finance|
|Sets:||Departments > Statistics|
Actions (login required)
|Record administration - authorised staff only|